# SDR JGVR2023112201

- Difficulty date: November 22, 2023
- Submitted: November 22, 2023
- Operation: Air carrier
- Aircraft: N396QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800240
- Aircraft time: 13,624 hours, 8,871 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Deflector
- Part number: 69506107
- Part serial: NA
- Condition: Corroded
- Location: Zone 200
- Part time: 13,624 hours, 8,871 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU STARTER INLET DEFLECTOR HAS NUMEROUS AREAS OF CORROSION. REMOVED CORRODED APU GENERATOR INLET DEFLECTOR AND INSTALLED NEW P/N: 6950610-7
